Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2019, Volume 487, Number 5, Pages 496–498 (Mi dan47912)  

This article is cited in 2 scientific papers (total in 2 papers)

Multidimensional bilinear Hardy inequalities

V. D. Stepanova, G. È. Shambilovab

a Вычислительный центр Дальневосточного отделения Российской Академии наук, Хабаровск
b Peoples' Friendship University of Russia, Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 19–01-00223
Ministry of Education and Science of the Russian Federation 5-100
This study was supported in part by the Russian Foundation for Basic Research, project no. 19-01-00223. The work of the second author was performed in part within the RUDN University Program 5-100.


DOI: https://doi.org/10.31857/S0869-56524875496-498


English version:
Doklady Mathematics, 2019, 100:1, 374–376

Bibliographic databases:

Received: 07.05.2019

Linking options:
  • http://mi.mathnet.ru/eng/dan47912

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, G. E. Shambilova, “Mnogomernye bilineinye neravenstva Khardi”, Sib. matem. zhurn., 61:4 (2020), 913–931  mathnet  crossref
    2. V. D. Stepanov, G. E. Shambilova, “On Two-Dimensional Bilinear Inequalities with Rectangular Hardy Operators in Weighted Lebesgue Spaces”, Proc. Steklov Inst. Math., 312 (2021), 241–248  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021